# SDR DALA13045919225

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 35,066 hours, 23,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CAT WALK EMERGENCY LIGHTS INOPERATIVE.  FOUND LOOSE GROUND ON TERMINAL BLOCK.  TIGHTENED. OPERATION CHECKS NORMAL.
